# SDR 2006FA0000902

- Difficulty date: July 29, 2006
- Submitted: September 13, 2006
- Operation: General aviation
- Aircraft: N6793E
- Make and model: Cessna 175A
- Aircraft serial: 56293
- Aircraft time: 3,152 hours
- Engine: Cont GO300*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649543
- Condition: Separated
- Location: Engine
- Part time: 3 hours, 2 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NR (5) CYLINDER SEPARATED FROM THE CRANK-CASE IN FLIGHT RESULTING IN ENGINE FAILURE AND AN UN-PLANNED, SAFE LANDING OF THE AIRCRAFT.
